RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1999, Number 4, Pages 44–53 (Mi ivm597)  

This article is cited in 9 scientific papers (total in 9 papers)

On the oscillation of the spectrum of a multipoint boundary value problem

A. L. Teptin

Izhevsk State Technical University

Full text: PDF file (193 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 1999, 43:4, 42–52

Bibliographic databases:
UDC: 517.927
Received: 11.07.1996

Citation: A. L. Teptin, “On the oscillation of the spectrum of a multipoint boundary value problem”, Izv. Vyssh. Uchebn. Zaved. Mat., 1999, no. 4, 44–53; Russian Math. (Iz. VUZ), 43:4 (1999), 42–52

Citation in format AMSBIB
\Bibitem{Tep99}
\by A.~L.~Teptin
\paper On the oscillation of the spectrum of a~multipoint boundary value problem
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1999
\issue 4
\pages 44--53
\mathnet{http://mi.mathnet.ru/ivm597}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1680504}
\zmath{https://zbmath.org/?q=an:0995.34008}
\elib{http://elibrary.ru/item.asp?id=9084912}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 1999
\vol 43
\issue 4
\pages 42--52


Linking options:
  • http://mi.mathnet.ru/eng/ivm597
  • http://mi.mathnet.ru/eng/ivm/y1999/i4/p44

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Teptin, “A multipoint boundary value problem with a sign-regular Green function”, Russian Math. (Iz. VUZ), 49:9 (2005), 65–76  mathnet  mathscinet  elib
    2. R. Ch. Kulaev, “O funktsii vliyaniya tsepochki sterzhnei s uprugimi oporami”, Vladikavk. matem. zhurn., 16:2 (2014), 49–61  mathnet
    3. R. Ch. Kulaev, “Usloviya ostsillyatsionnosti funktsii Grina razryvnoi kraevoi zadachi dlya uravneniya chetvertogo poryadka”, Vladikavk. matem. zhurn., 17:1 (2015), 47–59  mathnet
    4. R. Ch. Kulaev, “Comparison theorems for Green function of a fourth order boundary value problem on a graph”, Ufa Math. J., 7:4 (2015), 94–103  mathnet  crossref  isi  elib
    5. Kulaev R.Ch., “Oscillation of the Green Function of a Multipoint Boundary Value Problem For a Fourth-Order Equation”, Differ. Equ., 51:4 (2015), 449–463  crossref  mathscinet  zmath  isi  elib
    6. R. Ch. Kulaev, “On the disconjugacy property of an equation on a graph”, Siberian Math. J., 57:1 (2016), 64–73  mathnet  crossref  crossref  mathscinet  isi  elib
    7. R. Ch. Kulaev, “On the Oscillation Property of Green's Function of a Fourth-Order Discontinuous Boundary-Value Problem”, Math. Notes, 100:3 (2016), 391–402  mathnet  crossref  crossref  mathscinet  isi  elib
    8. Kulaev R.Ch., “on the Spectrum of a Multipoint Boundary Value Problem For a Fourth-Order Equation”, Differ. Equ., 52:3 (2016), 316–326  crossref  isi
    9. R. Ch. Kulaev, “K voprosu o neostsillyatsii differentsialnogo uravneniya na grafe”, Vladikavk. matem. zhurn., 19:3 (2017), 31–40  mathnet
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:112
    Full text:44
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019